International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 4, Part B

Solving nonlinear Volterra integral equations by an efficient method


Author(s): Mfon Okon Udo, Michael Precious Ineh, Elisha John Inyang and Peter Benneth

Abstract: The purpose of this article is to use M-iteration method to approximate the solution a nonlinear Volterra integral equations in Banach spaces. Our results are achieved through the concept of fixed point theory. The results in this paper are new and interesting.

Pages: 136-141 | Views: 38 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Mfon Okon Udo, Michael Precious Ineh, Elisha John Inyang, Peter Benneth. Solving nonlinear Volterra integral equations by an efficient method. Int J Stat Appl Math 2022;7(4):136-141.
Call for book chapter
International Journal of Statistics and Applied Mathematics